# SDR HAIHEEA9444

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 7100 · Powerplant System
- Part: Evaporator Fan
- Part number: 900P3250333103
- Condition: Intermittent
- Location: Eng Sys
- Part time: 231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAPORATOR FAN INTERMITTENT.
